Stability of stochastic differential equations with Markovian switching

Research output: Contribution to journalArticle

596 Citations (Scopus)

Abstract

Stability of stochastic differential equations with Markovian switching has recently received a lot of attention. For example, stability of linear or semi-linear type of such equations has been studied by Basak et al. (1996, J. Math. Anal. Appl. 202, 604-622), Ji and Chizeck (1990, Automat. Control 35, 777-788) and Mariton (1990, Jump Linear Systems in Automatic Control, Marcel Dekker, New York). The aim of this paper is to discuss the exponential stability for general nonlinear stochastic differential equations with Markovian switching.

Original languageEnglish
Pages (from-to)45-67
Number of pages23
JournalStochastic Processes and their Applications
Volume79
Issue number1
DOIs
Publication statusPublished - 1 Jan 1999

Keywords

  • Brownian motion
  • generalized Itô's formula
  • Lyapunov exponent
  • M-matrix
  • Markov chain generator

Fingerprint Dive into the research topics of 'Stability of stochastic differential equations with Markovian switching'. Together they form a unique fingerprint.

  • Cite this